# SDR SIMA20120322008

- Difficulty date: March 22, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 21,752 hours, 15,732 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Condition: Out Of Position
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4674 THE CREW REPORTED THE GREEN LIGHT FOR SMOKE DETECTOR IN LAVE DOES NOT LIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPOSITIONED GREEN LED PERFORMED OPERATIONAL CHECK IAW CRJ 700 AMM 26-16-01.  THE OPERATIONAL CHECK WAS GOOD NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
